# SDR SWAA2021081599430

- Difficulty date: July 7, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP AT STA 887 AND BETWEEN STR 25L TO STR 25R AND WL 155.5 AFT CARGO COMPARTMENT / REPLACED STRAP AT BS 887 AND BETWEEN S-25L TO S-25R AND WL 155.5 AFT C.C. IAW SRM B737-700 51-40-02 AND DWG #147A7500 REV B
